Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Had cervical lymphadenitis. Fever, chills, pharyngitis, headache, skin rash. Taken antibiotics. Want second opinion

Hello, i am 46 year female, had cervical lymphadenitis, followed by fever and chills, pharyngitis , headache and skin rash , took antibiotics and lots of paracetamol orally, later when all acute symptoms subsided, my ESR was 60, CRP was 49, and SGPT is 90, i feel better now but worried about the rised ESR,CRP and SGPT, could you advise please. I am a doctor my self, i just need another advise, do i have to pay too.
Asked On : Sat, 17 Nov 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Urologist 's  Response
Jul 2016
Hello Dr
Thanks for your query.You have cervical lymphadenitis mostly secondary to Pharyngitis for which you have taken antibiotics and all your symptoms have subsided Since your ESR is high and if the cervical lymph nodes are still enlarged It is better to get lymph node Biopsy done to rule out Tubercular Lymphadenitis which is common in our country.
Answered: Sun, 18 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor